MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0576-01
Medical Device Problem Codes Pacing Problem (1439); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Another reporter: stephanie hollibaugh updated fields: b4,d9(return to manufacture date),g3,g6,h2,h6(type of investigation, investigation findings, investigation conclusions),h11 corrected fields: e1(initial reporter) the iab and extender tubing were returned with the membrane fully unfolded and blood present on the catheter exterior.Sensor testing met specifications.The reported event could not be confirmed through evaluation.Lot history, ncmr, and complaint history reviews identified no related issues or adverse trends.The failure mode is addressed in the risk file and ifu and remains within acceptable risk.No capa escalation is required.
 
Additional Manufacturer Narrative
(b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
The complaint was received through a direct call from the customer registered nurse to the emergency support program it was reported that while using sensation plus 8fr 50cc intraaortic balloon iab the reporter called for assistance for fo sensor alarm and reported the balloon catheter had been inserted successfully in the cath lab the reporter stated he had troubleshot the alarm by removing and reinserting the fo cable multiple times which did not resolve the alarm he then switched to the inner lumen successfully and reported appropriate waveforms no harm or injury to the patient was reported.

Brand Name
SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24854411
Report Number2248146-2026-0000884
Device Sequence Number21091560
Product Code DSP
UDI-Device Identifier10607567108605
UDI-Public(01)10607567108605(10)3000508987(17)281021(11)251021
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0576-01
Device Catalogue Number0684-00-0576-01
Device Lot Number3000508987
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP
Patient Age66 YR
Patient SexMale
Patient Weight68 KG